Items where Author is "Giacchini, Breno L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Giacchini, Breno L. (2022) Regularization of Newtonian-limit singularities in higher-derivative gravity models. Il nuovo cimento C, 45 (2). pp. 1-9. ISSN 1826-9885

Giacchini, Breno L. and de Paula Netto, Tiberio and Shapiro, Ilya L. (2022) The running vacuum in effective quantum gravity. Il nuovo cimento C, 45 (2). pp. 1-12. ISSN 1826-9885

This list was generated on Wed Apr 17 02:05:24 2024 CEST.